# SDR ASOA04278

- Difficulty date: April 11, 2004
- Submitted: May 13, 2004
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Emergnecy Light
- Part time: 6,043 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 4382 - DURING A GROUND INSPECTION IN MGM, THE EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHTS BATTERY PACKS.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
